Turkish Journal of Mathematics Education (TUJME) is an international refereed (peer-reviewed) journal and published three issues per year (April, August, and December) by TURKBILMAT Education Services. The Journal publishes educational researches related to mathematics education. The journal is devoted to action researcher mathematics teachers, teacher educators, researchers, mathematics teacher candidates, foundations, and people who are interested in mathematics education.

  • Editor in Chief: Prof. Dr. Adnan Baki
  • ISSN (online): 2757-9034
  • Frequency: Quarterly
google orcid wos

Why us?

Open Access

TUJME  is a strong supporter of open access (OA). All the research articles published in TUJME are fully open access.

Read more


Peer review process - Committed to serving the scientific community. TUJME Turkish Journal of Mathematics Education uses a double-blind peer-review process.

Read more


The journal is indexed and abstracted in ASOS Index, CNKI Scholar, crossref, NSD, Google Scholar. Ulrich Periodicals.

Read more


Turkish Journal of Mathematics Education welcomes original research articles and does not charge a publication fee.

Read more


Current Issue

Vol. 2 No. 1 (2021): Spring
Published: 2021-07-05


View All Issues